# SDR AALA201704069015

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 16,716 hours, 1,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 104487
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE POWER SUPPLY BATTERY PACK BELOW LIMITS. REMOVED AND REPLACED POWER SUPPLY BATTERY PACK IAW AMM 33-51-06. OPS CKD OK. THE AIRCRAFT WAS NOT GROUNDED.
